# SDR KY7A2019101182701

- Difficulty date: August 27, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N787KL
- Make and model: Swrngn SA227BC
- Aircraft serial: BC787B
- Aircraft time: 31,310 hours, 39,256 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Roller
- Part number: KRP5064B
- Condition: Worn
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED NOSE GEAR INTERMITTENTLY DOES NOT LOCK INTO UP POSITION. MX REMOVED AND REPLACED NLG UPLOCK ROLLER WITH NEW. GROUND OPS CHECK GOOD.
